Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online
Ask a Urologist   »  

Having burning sensation in urinary track. No redness on the exterior of penis. Suggest the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1989
Answered : 1194 Questions
I am a male, 69 years old. A few days ago I started to feel a burning sensation in my penis. This is in the urinary track. There is no redness or other issue on the exterior of the penis.
Posted Sun, 20 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. Irshad H Naqvi 2 hours later
Brief Answer:
Dysurea ,possible UTI

Detailed Answer:

Welcome to the XXXXXXX

Feeling burning sensation in urinary tract means the urine has become acidic, which is causing burning sensation (dysurea).

Urine has become acidic due to some infection in the urine.

There is past history of stone in the kidney this also adds to the problem.

Urine culture and sensitivity is the test to be under gone immediately.

Culture report will guide exactly which bug is the cause of infection.

Culture report will also tell the most effective drug for the treatment of problem.

Relevant Antibiotic according to the culture report with adequate doses and complete duration will completely eradicate the infection.

Ultrasound scanning of both the kidneys should be done to rule out any new developing stone.
Hope the query is answered.

Please feel free for further clarification.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor